| Model Number |
GL-226 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic proximal gastrectomy, when the surgeon tried to insert the product through a trocar for extracorporeal ligation while using a method of making a knot from outside body and guiding it into body cavity and ligating. the needle came off when attempting to put it into the patient cavity from the trocar.The needle did not fall into the body cavity and was retrieved outside the body.A different type of suture was used to resolve the issue and complete the case.There was no patient injury.